| Catalog Number |
IAB-05830-LWS-SC |
| Medical Device Problem Code |
Device Alarm System (1012)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/12/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).
Event or Problem Description
It was reported "possible helium loss 3 alarms; iab volume set to 10ccs (33%)".Additional information staes that the iab catheter was removed and no replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".
Additional Manufacturer Narrative
(b)(4).The reported complaint for "possible helium loss 3 alarms" is confirmed based on the submitted photo.In the photo, the bpw was noted to have a delay in returning to the plateau pressure, indicating a restriction in the helium pathway.The product was not returned for investigation.Based on a review of the device history record (dhr), the product met specification upon release; however, the specifications were not met during the complaint investigation due to the restricted helium pathway.The root cause of the complaint is undetermined.No further action is required at this time.This will be monitored for any developing trends.
Event or Problem Description
It was reported "possible helium loss 3 alarms: iab volume set to 10ccs (33%)".Additional information staes that the iab catheter was removed and no replaced.No patient injury or consequence reported.The patient's current condition is reported as "fine".